... performing sexually. Dont get me wrong, he can start but he cant FINISH. Ive looked at several classes of medicines and recommended that he talk to his MD about this but i was wondering if anyone has experienced the same effect and if they found another drug that worked well for them
To the best of my knowledge this is a very very common side effect for both men and women. Lack of reaching an orgasim has been noted to be a side effect in every SSRI SSNRI I have researched. Some people do not have problems but most have the problem some say it gets better others say it never gets better. I guess every one is different. As from my personal experience it is very difficult. I do not know whether to contribute it to menapause or anti-depressants. I hope this is helpful. Good Luck and I hope thigs get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 1 Jun 2011 • 1 answer
Posted 17 Jan 2012 • 1 answer
Posted 17 Apr 2013 • 3 answers
What if I am in recovery and I went to a Dr. and they gave me Adderall, this caused alot of problem?
Posted 4 Oct 2016 • 1 answer